MathSciNet Relay Station
MathSciNet bibliographic data
MR2958928 58K25 (01A75 57R45 58A35)
Mather, John Notes on topological stability. Bull. Amer. Math. Soc. (N.S.) 49 (2012), no. 4, 475–506.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement